Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 63, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 15, 2015, 3:41 PM CDT for 4 counties in Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2015, 3:41 PM CDT (20:41 UTC)
- Expired
- May 15, 2015, 5:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aransas County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 21 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 3:48 PM CDT | FLASH FLOOD | 4 S Corpus Christi, TX | FM 763 AT OSO CREEK...BETWEEN OLD BROWNSVILLE RD AND FM43 WAS FLOODED WITH 1 FOOT OF WATER OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.7 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1947 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
239
WGUS54 KCRP 152041
FFWCRP
TXC007-355-391-409-152245-
/O.NEW.KCRP.FF.W.0063.150515T2041Z-150515T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
341 PM CDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS...
SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
WESTERN ARANSAS COUNTY IN SOUTH CENTRAL TEXAS...
REFUGIO COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 545 PM CDT
* AT 340 PM CDT...HEAVY RAINS HAVE FALLEN ACROSS THE WARNED AREA
THIS AFTERNOON AND HIGH WATERS WILL BE SLOW TO SUBSIDE EVEN AFTER
THE RAIN STOPS. FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORPUS CHRISTI...PORTLAND...ROBSTOWN...ROCKPORT...SINTON...TAFT...
REFUGIO...WOODSBORO...CORPUS CHRISTI INTERNATIONAL AIRPORT...
INGLESIDE...ARANSAS PASS...ODEM...GREGORY...ST. PAUL...QUINTANA...
CALALLEN...FLOUR BLUFF...INGLESIDE--ARANSAS PASS...WEST SINTON AND
CORPUS CHRISTI COUNTRY CLUB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2759 9773 2803 9768 2855 9716 2850 9691
2808 9724 2797 9718 2809 9706 2783 9717
2788 9726 2787 9756 2784 9739 2771 9731
2768 9733 2763 9735 2770 9731 2769 9720
2764 9729 2756 9727
$$
PZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 15, 12:38 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 15, 12:38 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1238 PM CDT FRI MAY 15 2015
.DISCUSSION...SEE AVIATION DISCUSSION BELOW FOR THE 18Z TAFS.
&&
.AVIATION...A LINE OF STRONG TO SVR STORMS CURRENTLY MOVG EAST
ACROSS THE EASTERN PORTIONS OF S TX...IS EXPECTED TO MV OFF THE
COAST BY EARLY TO MID AFTERNOON. THE ALI...CRP AND VCT TAF SITES
WILL BE IMPACTED BY STRONG/SVR STORMS THROUGH APPROX 20Z WITH
LINGERING WEAKER STORMS THROUGH AROUND 00Z. FOR THIS
EVENING...PRECIP SHOULD DIMINISH. CIGS ARE EXPECTED TO LOWER TO
MVFR THEN IFR OVERNIGHT TOWARD SAT MORNING. CONDITIONS IMPROVE
THROUGH MID MORNING TO VFR LEVELS. ISOLD/SCT CONVECTION WILL BE
POSSIBLE SAT.
&&
.PREV DISCUSSION... /ISSUED 1044 AM CDT FRI MAY 15 2015/
DISCUSSION...BASED ON CURRENT RADAR TRENDS WHICH SHOW AN
INCREASING PUSH TO THE ESE...AND HRRR/NSSL OUTPUT...HAVE INCREASED
POPS ACROSS THE ERN HALF OF THE CWA FOR THIS AFTERNOON. ALSO
INCREASED QPF UP TO HALF AN INCH FOR AVGS...BUT LOCAL AMOUNTS
COULD BE MUCH HIGHER. THE HRRR PROGS AROUND 3-5 INCHES ACROSS THE
COASTAL BEND THIS AFTERNOON. UPDATES WILL BE OUT SHORTLY.
PREV DISCUSSION... /ISSUED 750 AM CDT FRI MAY 15 2015/
DISCUSSION...UPDATED TO GO WITH A FFA ACROSS ALL OF THE CWA
TODAY. EVEN IF RAINFALL DECREASES AS IT MOVES FARTHER EAST THIS
AFTERNOON...IT WILL NOT TAKE MUCH TO CAUSE ADDITIONAL FLOODING
PROBLEMS ACROSS AREAS ALREADY SATURATED AND FLOODED. AN MCS HAS
DVLPD ACROSS THE NW CWA AND SEVERAL MODELS SHOW THIS PROGRESSING
EAST THROUGH THE DAY. ALSO CAN NOT RULE OUT SEVERE WX GIVEN THE
UPPER SHORT WAVE...INSTABILITY AND THE ABUNDANT MOISTURE.
PREV DISCUSSION... /ISSUED 619 AM CDT FRI MAY 15 2015/
DISCUSSION...SEE AVIATION SECTION FOR 12Z TAFS.
AVIATION...MVFR CIGS WERE MAINLY OVER THE BRUSH COUNTRY...NOT
AS PREVALENT OVER THE COASTAL PLAINS. WILL KEEP A MENTION OF
LOWER CIGS IN TEMPO GROUP FOR COASTAL SITES THIS MORNING ALONG
WITH PATCHY FOG FOR ALI/VCT.
SATELLITE IMAGERY SHOWS THE STRONG UPPER TROUGH MOVING THROUGH
COAHUILA INTO THE RIO GRANDE PLAINS EARLY THIS MORNING. THE
CONVECTION HAS NOT FORMED AS MUCH OVER NORTHEAST MEXICO WHILE
ACTIVITY NORTHWEST OF COTULLA REMAINS STRONG. THIS ACTIVITY WILL
MOVE EAST INTO THE WESTERN BRUSH COUNTRY DURING THE EARLY MORNING
HOURS. EXPECT SCATTERED STORMS TO FORM OVER COASTAL BEND LATER
THIS MORNING INTO THE AFTERNOON HOURS.
CONVECTION SHOULD DIMINISH OVER THE BRUSH COUNTRY BY EARLY
AFTERNOON WHILE DIMINISHING TREND WILL NOT OCCUR UNTIL LATE
AFTERNOON FOR COAST. MVFR CIGS WILL MOVE BACK INTO THE REGION
EARLY FRIDAY EVENING. EXPECT IFR CIGS WILL OCCUR FOR COASTAL
SITES BY MIDNIGHT AND CONTINUE THROUGH THE NIGHT.
PREV DISCUSSION... /ISSUED 419 AM CDT FRI MAY 15 2015/
SHORT TERM (TODAY THROUGH SATURDAY)...CONVECTION HAS PERSISTED
BETWEEN COTULLA AND UVALDE EARLY THIS MORNING BUT ACTIVITY LOOKS
LIKE IT IS STARTING TO MOVE. WATER VAPOR IMAGERY SHOWS A STRONG
SHORT WAVE TROUGH MOVING INTO THE TEXAS BIG BEND/COAHUILA AHEAD
OF THE DEEP CLOSED LOW MOVING INTO THE GREAT BASIN. EXPECT THIS
SHORT WAVE TROUGH WILL TRACK NORTHEAST ACROSS THE AREA TODAY AND
BE NORTHEAST OF THE AREA BY LATE AFTERNOON. THE BLENDED TOTAL
PRECIPITABLE WATER IMAGE EARLIER THIS MORNING SHOWED THE DEEPER
MOISTURE AXIS ALONG THE RIO GRANDE WITH VALUES BETWEEN 1.7-1.9
INCHES. MOST OF THE MODELS DEVELOPED EXPANSIVE AREA OF CONVECTION
AHEAD OF THIS SHORT WAVE TROUGH OVER NORTHEAST MEXICO EARLY THIS
MORNING...WHICH MOST OF THE HI-RES MODELS MOVED THROUGH SOUTH
TEXAS TODAY. BUT ACTIVITY OVER NORTHEAST MEXICO ONLY ISOLATED
BUT SHOULD SEE CONVECTION INCREASE AS UPPER LEVEL SUPPORT FROM
THE WEST ARRIVES OVER BETTER MOISTURE ALONG THE RIO GRANDE.
WILL CONTINUE WITH LIKELY POPS OVER THE BRUSH COUNTRY WITH A
MENTION OF LOCALLY HEAVY RAIN POSSIBLY THIS MORNING. CONTEMPLATED
ISSUING A FLASH FLOOD WATCH FOR THE BRUSH COUNTRY AS ANY AMOUNT
OF HEAVY RAIN OVER SATURATED GROUNDS WILL BECOME RUNOFF. BUT
SPEED OF SHORT WAVE TROUGH MOVING THROUGH THE AREA AND SOMEWHAT
LOWER CONFIDENCE DUE TO MESO-SCALE MODELS HANDLING OF CURRENT
TREND...WILL HOLD OFF ON WATCH. KEPT SLIGHT CHANCE POPS IN FOR
THIS EVENING...BUT EXPECT LIMITED RAIN CHANCES OVERNIGHT INTO
SATURDAY MORNING. AFTER SHORT WAVE TROUGH GOES BY...MID LEVEL
WARMING OCCURS STRENGTHENING THE CAP. THE UPPER LOW OVER THE
GREAT BASIN MOVES NORTHEAST ACROSS THE FOUR CORNERS REGION ON
SATURDAY. A WEAK SHORT WAVE TROUGH WILL MOVE OUT OF NORTHERN
MEXICO WITH THE POSSIBILITY OF AN UPPER LEVEL JET STREAK NOSING
INTO THE BRUSH COUNTRY IN THE AFTERNOON. AIR MASS WILL BE CAPPED
FOR MOST OF THE DAY. BUT WITH STRONG HEATING...COULD SEE THE CAP
BROKEN WITH ISOLATED TO SCATTERED STRONG CONVECTION DEVELOP BY
MID-LATE AFTERNOON OVER THE BRUSH COUNTRY INTO THE INLAND
PORTIONS OF THE COASTAL BEND.
MARINE...LOW PRESSURE WILL BE DEEPENING OVER THE SOUTHERN AND
CENTRAL HIGH PLAINS TONIGHT INTO SATURDAY AS THE UPPER LOW OVER
GREAT BASIN APPROACHES. ONSHORE FLOW WILL INCREASE TO MODERATE
OVER THE COASTAL WATERS TONIGHT INTO SATURDAY. SCEC CONDITIONS
WILL EXIST FOR THIS PERIOD...MAY EVEN APPROACH SCA CONDITIONS
AT TIMES.
LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...ANY CONVECTION FROM
THE DAYTIME HOURS SATURDAY SHOULD QUICKLY DIMINISH BY SATURDAY
EVENING AS S/W DISTURBANCE SHIFTS TO THE NE OF THE CWA AND DRIER AIR
AT H85 TRIES TO BUILD INTO THE REGION FROM THE SOUTHEAST. ON
SUNDAY...ANOTHER MID LEVEL S/W TROUGH CAUGHT IN THE SW FLOW WILL
SKIRT NE ACROSS THE REGION WHILE AT THE SAME TIME UPPER LEVEL
DIVERGENCE IS PROG TO INCREASE...ESPECIALLY ACROSS NORTHERN AND
WESTERN COUNTIES. CLOSER THE SURFACE...A WEAK SURFACE BOUNDARY IS
PROG TO SHIFT INTO THE EDWARDS PLATEAU WITH CONVECTION LIKELY
IGNITING ALONG THE BOUNDARY TO OUR NORTH...WITH ADDITIONAL
CONVECTION DEVELOPING ACROSS THE CWA AS DIURNAL INSTABILITY
INCREASES AND DYNAMICS ALOFT IMPROVE. HAVE CHANCE POPS FOR
CONVECTION SUNDAY /ESPECIALLY IN THE AFTERNOON/ WITH CONVECTION
POSSIBLY PERSISTING INTO THE EVENING HOURS AS LLVL MOISTURE INFLUX
INCREASES. SFC BOUNDARY WASHES OUT/SHIFTS FARTHER N ON MONDAY WITH
UPPER LEVEL DIVERGENCE SHIFTING N AS WELL. THUS...PRECIP CHANCES ON
MONDAY SHOULD REMAIN LOW...THOUGH NOT NIL. MID/UPPER LEVEL RIDGING
BUILDS INTO THE REGION FOR MID WEEK WITH LLVL DRIER AIR /JUST ABOVE
THE SFC/ BUILDING IN FROM THE WESTERN GULF...AND THUS PRECIP CHANCES
WILL BE VERY LOW TO NON MENTIONABLE. DESPITE HIGH SOIL MOISTURE
LEVELS...MAX TEMPS HAVE BEEN REACHING GUIDANCE LEVELS PAST COUPLE OF
DAYS...AND WITH SOME RIDGING EXPECTED BY MID WEEK I AM EXPECTING MAX
TEMPS TO WARM FURTHER /90S NEARLY AREAWIDE/ IN THE EXTENDED PERIOD.
MIN TEMPS WILL CONTINUE TO BE ABOVE NORMAL FOR THIS TIME OF YEAR
GIVEN NOCTURNAL CLOUD COVER AND HUMID CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 85 76 87 77 88 / 80 20 20 10 30
VICTORIA 84 73 87 75 88 / 80 20 20 10 40
LAREDO 88 75 94 75 94 / 70 20 20 10 40
ALICE 86 75 90 75 91 / 80 20 30 10 40
ROCKPORT 83 77 86 78 87 / 80 10 20 10 30
COTULLA 85 73 90 73 90 / 80 20 30 10 40
KINGSVILLE 86 76 89 77 89 / 80 20 20 10 40
NAVY CORPUS 83 78 85 78 86 / 80 20 20 10 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
TE/81...AVIATIONHazardous weather outlook, May 15, 3:16 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 316 PM CDT FRI MAY 15 2015 TXZ229>234-239>247-162030- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 316 PM CDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS DUE TO CONTINUED LIGHT TO MODERATE RAINFALL. A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF-FACING BEACHES TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH TEXAS SATURDAY THROUGH THE EARLY PART OF NEXT WEEK. AN ISOLATED STRONG STORM WILL BE POSSIBLE ALONG WITH CONTINUED CHANCES OF LOCALLY HEAVY RAINFALL WITH ANY STORM THAT OCCURS. A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF-FACING BEACHES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GMZ230-235-250-255-270-275-162030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 316 PM CDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE OVER THE BAYS AND COASTAL WATERS THROUGH THE REMAINDER OF THE AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY OVER THE COASTAL WATERS. TE
In the hours before
Local storm report, May 15, 1:55 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
155 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TORNADO 1 E GREGORY 27.92N 97.27W
05/15/2015 SAN PATRICIO TX LAW ENFORCEMENT
*** 3 INJ *** SAN PATRICIO LAW ENFORCEMENT AND EMERGENCY
MANAGEMENT REPORTED DAMAGE TO TPCO PLANT NEAR HIGHWAY
35/361 JUST EAST OF GREGORY. THE BUILDING WAS DAMAGED
THERE WERE 3 INJURIES.
&&
JMETZLocal storm report, May 15, 2:07 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
207 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG CORPUS CHRISTI 27.71N 97.29W
05/15/2015 NUECES TX TRAINED SPOTTER
LARGE TREE LIMBS DOWN NEAR KOSTORYZ ROAD AND SARATOGA
BLVD.
&&
JMETZLocal storm report, May 15, 2:31 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
231 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM FLASH FLOOD BEEVILLE 28.41N 97.75W
05/15/2015 BEE TX COCORAHS
OBSERVER RECORDED 4.4 INCHES OF RAIN IN BEEVILLE. SEVERAL
CITY STREETS FLOODED.
&&
JMETZLocal storm report, May 15, 2:36 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
236 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 PM TSTM WND DMG BISHOP 27.58N 97.80W
05/15/2015 NUECES TX EMERGENCY MNGR
BARN ROOF BLOWN ONTO HIGHWAY 77.
&&
JMETZLocal storm report, May 15, 2:46 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
246 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD 8 E BEEVILLE 28.41N 97.62W
05/15/2015 BEE TX TRAINED SPOTTER
WATER COVERING BOTH LANES OF HIGHWAY 59 EAST OF BEEVILLE.
&&
JMETZLocal storm report, May 15, 3:10 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
310 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN VICTORIA 28.82N 96.98W
05/15/2015 M2.24 INCH VICTORIA TX AMATEUR RADIO
RAIN FELL IN 40 MINUTES. MINOR STREET FLOODING.
&&
JMETZThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:47 PM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 118 min |
| May 14, 8:00 PM CDT | Special Weather Statement | CRP | La Salle | 30 min |
| May 14, 8:08 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 112 min |
| May 14, 8:17 PM CDT | Areal Flood Warning | CRP | Nueces | 24 hr |
| May 14, 8:31 PM CDT | Flash Flood Warning | CRP | McMullen | 2 hr |
| May 15, 6:23 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 52 min |
| May 15, 6:42 AM CDT | Tornado Warning | CRP | La Salle | 33 min |
| May 15, 7:06 AM CDT | Special Weather Statement | CRP | Webb | 39 min |
| May 15, 7:10 AM CDT | Flash Flood Warning | CRP | La Salle | 3 hr |
| May 15, 7:20 AM CDT | Special Weather Statement | CRP | La Salle | 25 min |
| May 15, 7:28 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 47 min |
| May 15, 7:32 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 43 min |
| May 15, 7:38 AM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 11 hr |
| May 15, 7:42 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 2 hr |
| May 15, 8:17 AM CDT | Special Weather Statement | CRP | La Salle, McMullen | 43 min |
| May 15, 8:25 AM CDT | Flash Flood Warning | CRP | La Salle, Webb | 6 hr |
| May 15, 9:43 AM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 6 hr |
| May 15, 9:52 AM CDT | Special Weather Statement | CRP | Live Oak | 23 min |
| May 15, 10:14 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 46 min |
| May 15, 10:48 AM CDT | Special Weather Statement | CRP | Duval | 42 min |
| May 15, 10:51 AM CDT | Flash Flood Warning | CRP | Live Oak | 3 hr |
| May 15, 11:08 AM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 3 hr |
| May 15, 11:28 AM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 3 hr |
| May 15, 11:34 AM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Nueces | 41 min |
| May 15, 12:02 PM CDT | Flash Flood Warning | CRP | Nueces | 3 hr |
| May 15, 12:02 PM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 43 min |
| May 15, 12:07 PM CDT | Special Marine Warning | CRP | 113 min | |
| May 15, 12:25 PM CDT | Flash Flood Warning | CRP | Goliad | 3 hr |
| May 15, 12:33 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Nueces, San Patricio | 42 min |
| May 15, 12:42 PM CDT | Tornado Warning | CRP | Nueces | 33 min |
| May 15, 12:47 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 3 hr |
| May 15, 12:48 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 42 min |
| May 15, 1:00 PM CDT | Tornado Warning | CRP | Nueces | 30 min |
| May 15, 1:03 PM CDT | Flash Flood Warning | CRP | Aransas, Goliad, Refugio, San Patricio, Victoria | 3 hr |
| May 15, 1:12 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio, San Patricio, Victoria | 48 min |
| May 15, 1:19 PM CDT | Tornado Warning | CRP | Aransas, Refugio | 26 min |
| May 15, 1:23 PM CDT | Flash Flood Warning | CRP | Kleberg | 3 hr |
| May 15, 1:29 PM CDT | Tornado Warning | CRP | Aransas, Nueces, San Patricio | 31 min |
| May 15, 1:33 PM CDT | Special Marine Warning | CRP | 87 min | |
| May 15, 1:40 PM CDT | Tornado Warning | CRP | Victoria | 35 min |
| May 15, 1:51 PM CDT | Tornado Warning | CRP | Aransas, Calhoun, Refugio | 39 min |
| May 15, 2:12 PM CDT | River Flood Warning | CRP | Live Oak | 8 days |
| May 15, 2:12 PM CDT | River Flood Warning | CRP | Bee | 49 hr |
| May 15, 2:12 PM CDT | River Flood Warning | CRP | Nueces | 44 hr |
| May 15, 2:24 PM CDT | River Flood Warning | CRP | McMullen | 5 days |
| May 15, 2:24 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 6 days |
| May 15, 2:24 PM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 52 days |
| May 15, 2:29 PM CDT | Flash Flood Warning | CRP | Bee, Jim Wells, Live Oak, Nueces, San Patricio | 3 hr |
| May 15, 2:39 PM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio | 3 hr |
| May 15, 2:41 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 15, 6:00 PM CDT | Areal Flood Warning | CRP | Nueces | 24 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.